Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 24, NWS Gaylord, MI

March 13, 2016

NWS Gaylord, MI issued this small craft advisory at Mar 13, 2016, 10:42 AM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Mar 13, 2016, 10:42 AM EDT (14:42 UTC)
Expired
Mar 14, 2016, 7:43 AM EDT
In force
21 hr
Issued by
NWS Gaylord, MI

The text

As transmitted.

105 
WHUS73 KAPX 131442
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1042 AM EDT SUN MAR 13 2016

LHZ345>348-LMZ341-342-132245-
/O.NEW.KAPX.SC.Y.0024.160313T1442Z-160314T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1042 AM EDT SUN MAR 13 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
4 follow-up statements
564 
WHUS73 KAPX 131950
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
350 PM EDT SUN MAR 13 2016

LHZ345>348-LMZ341-342-140400-
/O.CON.KAPX.SC.Y.0024.000000T0000Z-160314T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
350 PM EDT SUN MAR 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
023 
WHUS73 KAPX 140209
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1009 PM EDT SUN MAR 13 2016

LHZ345>348-LMZ341-342-141015-
/O.CON.KAPX.SC.Y.0024.000000T0000Z-160314T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1009 PM EDT SUN MAR 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
706 
WHUS73 KAPX 140744
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
344 AM EDT MON MAR 14 2016

LHZ348-LMZ342-140845-
/O.CAN.KAPX.SC.Y.0024.000000T0000Z-160314T1200Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
344 AM EDT MON MAR 14 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ345>347-LMZ341-141200-
/O.CON.KAPX.SC.Y.0024.000000T0000Z-160314T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
344 AM EDT MON MAR 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
786 
WHUS73 KAPX 141143
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
743 AM EDT MON MAR 14 2016

LHZ345>347-LMZ341-141245-
/O.CAN.KAPX.SC.Y.0024.000000T0000Z-160314T1200Z/
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
743 AM EDT MON MAR 14 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Mar 13, 10:33 AM EDT, 9 minutes earlier.

Area forecast discussion, Mar 13, 10:33 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1033 AM EDT SUN MAR 13 2016

.UPDATE...
ISSUED AT 1033 AM EDT SUN MAR 13 2016

STRONG HIGH PRESSURE REMAINS CENTERED NE OF MICHIGAN OVER JAMES
BAY...WHILE LOW PRESSURE CONTINUES TO DEVELOP OVER THE SRN PLAINS.
DRY EASTERLY FLOW IN BETWEEN THESE TWO SYSTEMS CONTINUES TO ERODE
THE LEADING EDGE OF LOW LEVEL MOISTURE LIFTING INTO THE WRN GREAT
LAKES REGION WELL AHEAD OF THE SRN PLAINS LOW. NRN EDGE OF PRECIP
THAT IS ACTUALLY REACHING THE GROUND IS STILL WELL SOUTH OF OUR
CWA ACROSS SRN LWR MICHIGAN ALONG A LINE FROM GRR TO LAN TO FNT.
LATEST RAP13 AND NAM12 BOTH SEEM TO BE HANDLING THE NRN EXTENT
AND EXTRAPOLATED TIMING OF THIS PRECIP FAIRLY WELL...WHICH ALSO
LINES UP WITH THE GOING FORECAST AS WELL. NO MAJOR CHANGES IN
TIMING PRECIP INTO OUR CWA ARE NEED AT THIS TIME...BUT WILL
CERTAINLY KEEP A CLOSE EYE ON HOW THIS EVENT EVOLVES DURING THE
AFTERNOON.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 312 AM EDT SUN MAR 13 2016

IMPACT WEATHER: NONE.

SYNOPTIC PATTERN AND OBSERVATIONS:

EARLY MORNING ANALYSIS...SPLIT FLOW CONTINUES ACROSS THE REGION WITH
THE NRN STREAM ACROSS CANADA AND THE SRN STREAM STILL WORKING ACROSS
THE SRN STATES. NRN MICHIGAN WAS UNDER MID LEVEL RIDGING WITH HIGH
PRESSURE WORKING EAST ACROSS EASTERN CANADA...AND SHOVING A MOISTURE-
STARVED COLD FRONT SOUTHWARD THROUGH NRN LOWER MICHIGAN. THE SRN
STREAM DISPLAYED BROAD TROUGHING ACROSS THE DEEP SOUTH WITH WEAK MID
LEVEL SW WINDS LIFTING EMBEDDED SHORTWAVES NORTH INTO THE SRN LAKES.
DEEPER MOISTURE WAS SLOWLY WORKING TOWARD NRN MICHIGAN...BUT WE ARE
JUST IN INCREASING/THICKENING MID AND HIGH LEVEL CLOUDS RIGHT NOW.
THE FIRST BAND OF LIGHT SHOWERS ACROSS IA/SRN WI/FAR SRN LOWER...WAS
ASSOCIATED WITH AN INITIAL SHORTWAVE TROUGH....WHILE HEAVIER RAINS
WERE ASSOCIATED WITH A MORE DEFINED WAVE...DEEPER MOISTURE AND A
FRONTAL BOUNDARY FROM THE LOWER MISSISSIPPI THROUGH THE OHIO RIVER
VALLEY.

SYNOPTIC PATTERN AND WEATHER EVOLUTION:

SKIES WILL CONTINUE TO INCREASE IN CLOUDS FROM SOUTH TO NORTH
THROUGH MORNING...THEN THE INITIAL SHORTWAVE WILL LIFT INTO NRN
MICHIGAN THIS AFTERNOON WHILE SORT OF DAMPENING OUT AS IT HEADS INTO
THE RIDGING. REGARDLESS...LOW TO MID LEVEL THETA-E ADVECTION
INCREASES WITH TIME...AND LIGHT RAINS WILL ARRIVE. IT'S NOT UNTIL
THIS EVENING/FEW HRS AFTER MIDNIGHT...WHEN THE SFC LOW AND DEEPEST
MOISTURE ARRIVE. THE STRONGEST FORCING CROSSES THE SE CWA...WITH
WEAKEST FORCING NW. THUS...MOST CONFIDENCE IN RAIN AND RESULTANT
HIGHER QPF IN THE SE.

HIGHS TODAY WILL BE A TOUCH COOLER WITH THE COLD FRONT DRAWING IN
COOLER AIR THIS MORNING. LOWER TO MIDDLE 40S IN EASTERN UPPER AND NE
LOWER...TO AS WARM AS THE LOWER 50S IN DOWNSLOPING AREAS IN THE GTV
BAY REGION. LOWS TONIGHT IN TOTAL CLOUDS AND RAIN...RANGING IN THE
30S.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 312 AM EDT SUN MAR 13 2016

HIGH IMPACT WEATHER POTENTIAL: NONE EXPECTED.

PATTERN SYNOPSIS/EXPECTED EVOLUTION: UPPER LEVEL RIDGING IS EVIDENT
ACROSS ALMOST ALL OF THE CONUS TONIGHT WITH A CUTOFF UPPER LEVEL LOW
AND ASSOCIATED DEVELOPING SURFACE CYCLONE SPINNING ACROSS THE TEXAS
PANHANDLE. THIS FEATURE WILL BECOME ONE OF INTEREST HEADING INTO
THIS AFTERNOON/EVENING...AND INTO MONDAY AS THE WAVE EJECTS TOWARD
THE GREAT LAKES. THE SYSTEM'S DEPARTURE MONDAY NIGHT WILL ALLOW FOR
A PATTERN CHANGE ACROSS THE MIDDLE OF THE COUNTRY...ONE THAT'S
FAMILIAR TO THE GREAT LAKES THIS WINTER WITH TROUGHING OVERHEAD
WEDNESDAY INTO FRIDAY. ADDITIONAL PIECES OF PACIFIC ENERGY ARE
EXPECTED TO MAKE THEIR WAY TOWARD THE MIDDLE OF THE COUNTRY DURING
THE SAME TIME PERIOD...POTENTIALLY BRINGING ADDITIONAL CHANCES FOR
RAIN WITH PERIODS OF WINTRY WEATHER MIXED IN AS WELL.

DETAILS:

RAIN SHOWERS ARE EXPECTED TO BE ONGOING ACROSS MUCH OF THE AREA
MONDAY MORNING...MOST WIDESPREAD EAST OF I-75. HOWEVER...DEEP LAYER
MOISTURE BEGINS TO QUICKLY STRIP EASTWARD THROUGHOUT THE
DAY...BRINGING AN END TO MUCH (IF NOT ALL) OF THE PRECIP FROM WEST
TO EAST BY MONDAY AFTERNOON.

MONDAY NIGHT INTO EARLY TUESDAY FEATURES A LULL IN ACTIVITY ACROSS
MUCH OF THE AREA AS OUR INITIAL SYSTEM PUSHES TOWARD THE EAST COAST
AND A SECOND MAKES ITS ARRIVAL FROM THE NORTHERN PLAINS. WILL
CONTINUE SLIGHT CHANCE POPS MONDAY NIGHT INTO THE DAY TUESDAY ACROSS
MUCH OF THE AREA...REALLY JUST TO ACCOUNT FOR POSSIBLE SPEED OF
ARRIVAL CHANGES THAT WAS SEEN SO OFTEN SEVERAL DAYS AHEAD OF
TONIGHT'S SYSTEM...BUT AT THIS POINT NOT EXPECTING MUCH IN THE WAY
OF PRECIP DURING THE MON NIGHT-TUESDAY TIMEFRAME. BETTER PRECIP
CHANCES QUICKLY ARRIVE TUESDAY NIGHT WITH WIDESPREAD RAIN BECOMING
LIKELY AS LOW PRESSURE SLOWLY TREKS INTO THE WESTERN GREAT LAKES.

EXTENDED (WEDNESDAY THROUGH SATURDAY):

GUIDANCE CONTINUES TO STRUGGLE WITH THE OVERALL EVOLUTION OF LOW
PRESSURE BEYOND TUESDAY NIGHT AS RIDGING OFF TO THE EAST MAY HALT
MUCH EASTWARD PROGRESSION...RESULTING IN THE SYSTEM SITTING AND
SPINNING OVER THE WESTERN GREAT LAKES/SOUTHERN ONTARIO. WHILE MANY
UNCERTAINTIES IN THE DETAILS CONTINUE...EXPECTING SEVERAL WAVES OF
PRECIP TO MOVE THROUGH LOCALLY FROM TUESDAY NIGHT THROUGH
FRIDAY...THUS LITTERING THE GRIDS WITH POPS IN EVERY PERIOD (IT
SURELY WON'T BE A COMPLETE WASHOUT SECOND HALF OF THE WEEK...SO
REFINEMENT WILL CERTAINLY BE NEEDED IN TERMS OF TIMING). WILL
CONTINUE MENTION OF RAIN/SNOW MIX FROM WEDNESDAY NIGHT THROUGH
FRIDAY AS COOLER CANADIAN AIR SPILLS BACK INTO THE REGION.

AS CAN BE INFERRED BY THE REFERENCE TO A RAIN/SNOW
MIX...TEMPERATURES WILL BE TRENDING COOLER THROUGHOUT THE LONG TERM
PERIOD. HIGHS ON WEDNESDAY RANGING FROM THE UPPER 40S TO LOW 50S
WILL DROP SEVERAL DEGREES EACH DAY BEYOND THAT...TOPPING OUT IN THE
LOW 40S BY THURSDAY-FRIDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 602 AM EDT SUN MAR 13 2016

BKN-OVC HIGH/MID CLOUD WILL THICKEN THROUGH THE DAY...WHILE CHANCES
OF RAIN SHOWERS INCREASE BY AROUND MIDDAY AS LOW PRESSURE AND
ASSOCIATED DEEP MOISTURE LIFT INTO THE WRN GREAT LAKES REGION.
BETTER RAIN CHANCES AND MVFR CIGS ARRIVE LATE THIS AFTERNOON AND
THIS EVENING BEFORE DIMINISHING BY DAYBREAK MONDAY. WINDS HAVE
BECOME EASTERLY AND WILL INCREASE TO 10 TO 20 KTS THROUGH
AFTERNOON BEFORE DIMINISHING TONIGHT. LLWS TONIGHT AT PLN/APN.

&&

.MARINE...
ISSUED AT 312 AM EDT SUN MAR 13 2016

HIGH PRESSURE DROPPING SE OUT OF NRN CANADA WILL PUSH A COLD FRONT
INTO THE SRN GREAT LAKES...AND WINDS WILL VEER AROUND OUT OF THE
EAST TODAY. THIS EAST WIND INCREASES THROUGH THIS EVENING AS THE
GRADIENT TIGHTENS FROM LOW PRESSURE LIFTING NORTH INTO THE OHIO
VALLEY. SPEEDS WILL BE BELOW ADVISORY LEVELS MOST AREAS...BUT CAN
SEE SOME NEARSHORES IN NRN LAKE HURON AND POSSIBLY THE STRAITS
REACHING WAVE/WIND CRITERIA AS THE STABILITY BECOMES NEUTRAL. THE
GRADIENT RELAXES LATE TONIGHT INTO MONDAY AS THE LOW PRESSURE
ARRIVES AND WINDS GO MORE LIGHT AND VARIABLE. RELATIVE HIGH PRESSURE
CROSSES MONDAY NIGHT WITH RETURN LIGHT SOUTHERLY FLOW LATE MONDAY
NIGHT INTO TUESDAY. NEXT ROUND OF POTENTIAL ADVISORY WINDS COMES
TUESDAY NIGHT.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LHZ345>348.

LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT MONDAY FOR LMZ341-342.

LS...NONE.
&&

UPDATE...MLR
SHORT TERM...DICKSON
LONG TERM...GILLEN
AVIATION...DICKSON
MARINE...DICKSON
Hazardous weather outlook, Mar 13, 3:15 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
315 AM EDT SUN MAR 13 2016

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-140715-
STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
315 AM EDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.